# SDR DXTA2015111306128

- Difficulty date: November 21, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 9,198 hours, 5,989 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216751
- Part serial: 0942
- Condition: Failed
- Location: Mlg
- Part time: 2,847 hours, 1,917 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED WITH FROZEN BRAKES.  LT MAIN HAS DAMAGE TO TIRES & WHEELS.  RT SIDE DAMAGE TO TIRES ONLY.   CHANGED ALL 6 WHEELS AND TIRES. CHANGE ALL 4 MAIN BRAKES. INSPECTED LT AND RT ENGINES FOR FOD DAMAGE. DID A DETAILED INSPECTION OF ALL THE LANDING GEAR. COMPLIED WITH MAIN TIRE BURST INSPECTION AND FOD DAMAGE INSPECTIONS CALLED OUT IN 5-50-00 OF THE MM. BLEED BRAKES AND OPS CHECKED GOOD. GEAR SWINGS CHECK GOOD. DOWN JACKED AIRCRAFT. TAXI CHECK GOOD. WORK DONE IAW MM 32-41-20, 32-41-10, 32-42-10. 32-42-00.
